# SDR ASOA201901075007

- Difficulty date: January 7, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 38,658 hours, 36,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31902445
- Condition: Dented
- Location: Pax Door
- Part time: 38,658 hours, 36,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7411918 JOB# 7741191 OP# 59: PAX DOOR EXTERIOR SKIN HAS A DENT BETWEEN FS 320.10 AND FS 329.50, 23" FROM LOWER EDGE OF DOOR, 12" AFT OF FORWARD EDGE OF DOOR. (DOOR IN OPEN POSITION) C/A: REPAIRED DAMAGE IAW ENGINEERING EA# 48-2018-098 REV.--, DATED 01-02-2019 AND EC/TC EA 48-2018-098 REV.0, DATED 2019-01-03.
